Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Headache, joint pain, fatigue, eye pain, red dots on upper body, abdominal pain

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
i've had a pretty severe headache for the past 5 days.... Fatigue and joint pain. Headache is causing eye pain and throbbing. This morning I woke up and found I had red dots, about the size of dimes all over my upper body... I've also been getting sharp pains in my lower left abdominal region.
Posted Sun, 9 Sep 2012 in Headache and Migraines
Answered by Dr. Aparna Kohli 2 hours later
Thanks for writing in.
It seems that you have a viral exanthem which could be leading to the rash and severe body ache. As of now, you can take Tablet Tylenol 1 tablet every 6-8 hours. However, to be able to help you better, I would like to know the following things:
a. Did you have chicken pox as a child.?
b. Have you been on a trekking trip recently? Or to a place where you could be exposed to mosquitoes or bugs?
c. Is it possible for you to send me a picture of the rash?
d. Was the rash on the upper body preceded by severe sharp pain there as well?
Awaiting your reply
Above answer was peer-reviewed by
Follow-up: Headache, joint pain, fatigue, eye pain, red dots on upper body, abdominal pain 6 hours later

a. Yes, I did have chicken pox as a child
b. No exposure to any bugs or mosquitoes recently.
c. I can if the site allows me to...
d. No sharp pains that I can recall, although there was some abdominal pain and upper chest pains.
Answered by Dr. Aparna Kohli 16 hours later
I am sorry for writing back late.
We could be dealing with varicella zoster here since you did suffer from chicken pox as a child. Treatment for this would involve analgesics like narcotics and antiviral therapy like acyclovir etc. We may need to give some steroids as well.
You can upload a picture using the 'Upload your reports' section. We'll be able to define what exactly it is then.
In any case, you would need to see a physician so that you dont end up spreading the disease to others and we can effectively manage your symptoms as well.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor